# SDR ASAA2013121612301

- Difficulty date: December 16, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546579575
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT TORQUE BOX SUPPORT ANGLE LOCATED AFT OF AFT AIR INLET CUTOUT HAS MID ATTACH CLIP CORROSION AND TWO ATTACH FASTENERS MISSING.  ACFT GROUNDED.  R & R SUPPORT ANGLE IAW SRM 51-40-02.
